MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 DXTEND MOD EPI 2 ECC RIGHT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY INTERNATIONAL LTD - 8010379 DXTEND MOD EPI 2 ECC RIGHT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 130720203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6) study no: dots clinical adverse event received for infection.Event is serious and is considered moderate.Event is not related to device or procedure.Date of implant: (b)(6) 2024 date of event: (b)(6) 2024 (right shoulder) treatment: injected medication.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product# 130720203/lot# 5602455 combination.Additionally sterilization records were review and no issues were found.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product# 130720203/lot# 5602455 combination.Additionally sterilization records were review and no issues were found.

Brand Name
DXTEND MOD EPI 2 ECC RIGHT HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19203083
Report Number1818910-2024-09385
Device Sequence Number18151198
Product Code KWS
UDI-Device Identifier10603295027331
UDI-Public10603295027331
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130720203
Device Lot Number5602455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE ECC D42MM.; DXTEND METAGLENE.; DXTEND MODULAR HUM STEM D14 HA.; DXTEND SCREW LOCK D4.5X36MM.; DXTEND SCREW LOCK D4.5X48MM.; DXTEND SCREW NO LOCK D4.5X24MM.; DXTEND SCREW NO LOCK D4.5X24MM.; DXTEND STAND PE CUP D42 +3MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale
Patient Weight108 KG